MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW FULLY THREADED 80MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW FULLY THREADED 80MM; SCREW, FIXATION, BONE
Model Number 208.472
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, two (2) cannulated screws were put into a patient¿s ankle and were be too long.When two depth gauges were compared, it was determined that the depth gauge in question, was off at least 5mm.The screws were exchanged, and surgery successfully completed.There were no fragments generated.The surgery was delayed for five (5) minutes.Concomitant devices reported: cann screw measuring device for 6.5mm & 7.3mm cann screws (part number 319.70, lot a4df803, quantity 1); 6.5mm cannulated screw fully threaded 75mm (part number 208.471, lot unknown, quantity 1).This report involves one (1) 6.5mm cannulated screw fully threaded 80mm.This is report 3 of 3 for (b)(4).

Brand Name
6.5MM CANNULATED SCREW FULLY THREADED 80MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11399960
Report Number2939274-2021-01126
Device Sequence Number1167249
Product Code HWC
UDI-Device Identifier10886982149732
UDI-Public(01)10886982149732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208.472
Device Catalogue Number208.472
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5MM CANNULATED SCREW FULLY THREADED 75MM; CANN SCREW MEASURING DEVICE
Patient Age36 YR
Patient Weight69